MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLE; HIP CEMENTLESS ACETABULAR SHELL TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLE; HIP CEMENTLESS ACETABULAR SHELL TWO-HOLES
Catalog Number 01.38.058DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2023 lot 2216618: 38 items manufactured and released on 10-oct-2022.Expiration date: 2027-10-10.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implants batch review performed on 12 december 2023 on liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot.2302855 lot 2302855: (b)(4) items manufactured and released on 29-march-2023.Expiration date: 2028-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 12 december 2023 on ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot.2314755 lot 2314755: (b)(4) items manufactured and released on 20-june-2023.Expiration date: 2028-05-30.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of infection and the pathogen is unknown.While the surgeon was performing a washout, he observed the cup was loose due to infection.The surgeon revised the cup, liner and head and the surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLE
Common Device Name
HIP CEMENTLESS ACETABULAR SHELL TWO-HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18324593
Report Number3005180920-2023-00996
Device Sequence Number15293253
Product Code LPH
UDI-Device Identifier07630030812620
UDI-Public07630030812620
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.38.058DH
Device Lot Number2216618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale